# SDR 20010404CW006

- Difficulty date: March 12, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N605TC
- Make and model: Pilats PC1245
- Aircraft serial: 320
- Engine: Pwa PT6A60A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9570R196884511
- Part serial: B4035
- Condition: Failed
- Location: Engine
- Part time: 275 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED EXCESSIVE CONSUMPTION OF FUEL COMPARED TO FLIGHT TIME AND LANDED.  FOUND FUEL DRAINING FROM ENGINE COWLING AREA.  PILOT PRESSURIZED FUEL SYSTEM, FOUND FUEL LEAKING FROM LOW PRESSURE FUEL PUMP GASKET BETWEEN PUMP REGULATOR AND PUMP BODY.  THE INTERNAL SEAL BETWEEN REGULATOR AND PUMP BODY  PROBABLY FAILED, THEN PRESSURIZED REGULATOR AREA TAKING OUT THE GASKET.
